Show simple item record

dc.contributor.authorPava, Elmer de laes
dc.contributor.authorSalguero, Beatrizes
dc.contributor.authorAlzate, Albertoes
dc.date.accessioned2015-08-25T14:53:58Z
dc.date.available2015-08-25T14:53:58Z
dc.date.issued2002es
dc.identifier.citationPava, Elmer de la,Salguero, Beatriz,Alzate, Alberto (2002) Modelo matemático del riesgo anual de infección tuberculosa en Cali. Rev Panam Salud Publica;11(3) 166-171,mar. 2002. Retrieved from http://www.scielosp.org/scielo.php?script=sci_arttext&pid=S1020-49892002000300005&lng=pt&nrm=iso&tlng=eses
dc.identifier.urihttp://www.scielosp.org/scielo.php?script=sci_arttext&pid=S1020-49892002000300005&lng=pt&nrm=iso&tlng=eses
dc.identifier.urihttp://iris.paho.org/xmlui/handle/123456789/8684
dc.relation.ispartofseriesRev Panam Salud Publica;11(3),mar. 2002es
dc.subjectTuberculosees
dc.subjectFatores de Riscoes
dc.subjectModelos Matemáticoses
dc.subjectColômbiaes
dc.titleModelo matemático del riesgo anual de infección tuberculosa en Calies
dc.title.alternativeA mathematical model of the annual risk of tuberculosis infection in Cali, Colombiaes
dc.typeJournal Articlees


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record